Advanced

Simulation of multimodal circular distributions of wrapped Cauchy type and of von Mises type

Holmquist, Björn LU (1995) In Communications in Statistics: Simulation and Computation 24(3). p.607-615
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Communications in Statistics: Simulation and Computation
volume
24
issue
3
pages
607 - 615
publisher
Taylor & Francis
external identifiers
  • scopus:84947514927
ISSN
0361-0918
DOI
10.1080/03610919508813262
language
English
LU publication?
yes
id
7018ab09-654f-4a5d-a966-40fe3bc07ae9 (old id 4193518)
date added to LUP
2013-12-09 11:01:38
date last changed
2017-01-01 06:58:47
@article{7018ab09-654f-4a5d-a966-40fe3bc07ae9,
  author       = {Holmquist, Björn},
  issn         = {0361-0918},
  language     = {eng},
  number       = {3},
  pages        = {607--615},
  publisher    = {Taylor & Francis},
  series       = {Communications in Statistics: Simulation and Computation},
  title        = {Simulation of multimodal circular distributions of wrapped Cauchy type and of von Mises type},
  url          = {http://dx.doi.org/10.1080/03610919508813262},
  volume       = {24},
  year         = {1995},
}